# SDR IPXA2022021278885

- Difficulty date: January 30, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 24,909 hours, 8,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 379103D25
- Part serial: 8982
- Condition: Broken
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5FOUND NO.1 EMERGENCY ESCAPE DESCENT DEVICE SEAL BROKEN(S/N:8982)REPLACE NEW PARTS I.A.W 767 AMM 25-61-03-402-010 AND AMM 25-61-03-422-006 REV.135.03, INSTALL NEW EMERGENCY DESCENT DEVICES NO.1
